Hokkaido Mathematical Journal

Operator $\Delta$-aK on surfaces

Shigeo KAWAI

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 17, Number 2 (1988), 147-150.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381517802

Digital Object Identifier
doi:10.14492/hokmj/1381517802

Mathematical Reviews number (MathSciNet)
MR945852

Zentralblatt MATH identifier
0653.53044

Citation

KAWAI, Shigeo. Operator $\Delta$-aK on surfaces. Hokkaido Math. J. 17 (1988), no. 2, 147--150. doi:10.14492/hokmj/1381517802. https://projecteuclid.org/euclid.hokmj/1381517802.


Export citation